# SDR CA040401001

- Difficulty date: April 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,656 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Hinge
- Condition: Broken
- Location: Flt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION , AN ENGINEER NOTICED THE INBOARD HINGE OF THE RT OTBD FLT SPOILER HAS BEEN BROKEN. THE SPOILER PANEL WAS REPLACED .TOTAL TIME ON A/C IS 41510.48 AND TOTAL CYCLES ARE 52560 THE PANEL S/N IS  F1-038 PLEASE VIEW ATTACHED FILES FOR PART CONDITION REFER TO ILLUSTRATED PARTS CATALOG FOR DHC-8-100SECTION 57-53-00 FIG 10 FOR ILLUSTRATED DRAWING
